# SDR CA001201010

- Difficulty date: November 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 43,046 hours, 32,335 cycles
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: BACV10BU1
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN)   NR 2 ''A'' SYSTEM HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED WHEN FLAPS SELECTED. DECLARED AN EMERGENCY, LANDED WITHOUT FURTHER INCIDENT. AIRCRAFT TOWED FROM RUNWAY.  FOUND ''A'' SYSTEM HYDRAULIC TANK PRESSURE LEAKING FROM SERVICING PORT.  CHECK VALVE CLEANED AND SERVICING CAP SECURED. TANK TOPPED UP 5 LITRES AND PRESSURIZED. AIRCRAFT CHECKED SERVICEABLE.
